# SDR AWXA0000541

- Difficulty date: August 17, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 55,556 hours, 45,612 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6573743
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FWD PIT STA 400 STR 24 - 25L, TOP FLANGE OF FRAME DENTED.  REMOVED DAMAGE, FABED AND INSTALLED REPAIR PARTS IAW 737 SRM 53-10-4 AND 51-30-2.
